Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1511  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

    Article Cited by others


Viability of bacteria in dental calculus - A microbiological study

Moolya Nikesh N, Thakur Srinath, Ravindra S, Setty Swati B, Kulkarni Raghavendra, Hallikeri Kaveri

Year : 2010| Volume: 14| Issue : 4 | Page no: 222-226

   This article has been cited by
1 Resolution of Localized Chronic Periodontitis Associated with Longstanding Calculus Deposits
Pin-Chuang Lai,John D. Walters
Case Reports in Dentistry. 2014; 2014: 1
[Pubmed]  [Google Scholar] [DOI]


Read this article